JULIANO B. FRANCISCO

Associate Professor at Federal University of Santa Catarina. Departament of Mathematics.

Office 103. 88040-900. Florianópolis – Santa Catarina, Brazil.


Ph.D. in Applied Mathematics at UNICAMP

Field of research: Optimization

phone: +55 48 3721-9774 (or 3721-9221) - ext. 4103

Email : juliano@mtm.ufsc.br



Curriculum Vitae (pt and en): Curriculum Lattes (CNPq)

Interesting research: Optimization, Numerical Analysis, Electronic Structure Calculation,  Electric Power Systems



Publications (if you are interesting in some paper below, please send me an e-mail asking for):

VILOCHE BAZAN, F. S.; FRANCISCO, J. B.; LEEM, K. H.; PELEKANOS, G. Maximum product criterion as Tikhonov choice-rule for Kirsch's factorization sampling method. Journal of Computational and Applied Mathematics. 2012.

FRANCISCO, J. B.; VILOCHE BAZAN, F. S. Nonmonotone algorithm for minimization on closed sets with application to minimization on Stiefel manifolds. Journal of Computational and Applied Mathematics, v. 236, n. 10, pp. 2717-2727. 2012.

FRANCISCO, J. B. ; MARTINEZ, J. M. ; MARTINEZ, L. ; PISNITCHENKO, F. I. . Inexact Restoration methods for minimization problems that arise in electronic structure calculations. Computational Optimization and Applications, 50, n. 3, pp. 555-590. 2011.

BARBOZA, L. V; FRANCISCO, J. B.; ZAMBALDI, M. C. Restoring solvability of the electric network equations: an approach based on the Augmented Lagrangean algorithm. Latin America Transactions IEEE. v. 8, n. 6, pp 670-677. 2010.

BAZAN, F. S. V. ; FRANCISCO, J. B. . An improved fixed-point algorithm for determining a Tikhonov regularization parameter. Inverse Problems (Print), v. 25, p. 045007, 2009.

BARBOZA, L. V.; FRANCISCO, J. B. ; ZAMBALDI, M. C.. Restoring solution for unsolvable power flows: an approach using the augmented lagrangean algorithm, Power Systems Computation Conference (PSCC), Glasgow, Scotland, (7 pages) 2008. direct link (pdf)

FRANCISCO, J. B. ; ZAMBALDI, M. C. . Um algoritmo do tipo lagrangeano aumentado para a correção das equações do problema de fluxo de potência. Tendências em Matemática Aplicada e Computacional (TEMA), v. 9, p. 95-104, 2008.

FRANCISCO, J. B. ; MARTINEZ, J. M. ; MARTINEZ, L. . Density-based globally convergent trust-region method for self-consistent field electronic structure calculations. Journal of Mathematical Chemistry, v. 40, p. 349-377, 2006.

FRANCISCO, J. B. ; MARTINEZ, J. M. ; KREJIC, N. . An interior-point method for solving box-constrained underdetermined nonlinear systems. Journal of Computational and Applied Mathematics, v. 177, p. 67-88, 2005.

FRANCISCO, J. B. ; MARTINEZ, J. M. ; MARTINEZ, L. . Globally convergent trust-region methods for self-consistent field electronic structure calculations. Journal of Chemical Physics, v. 121, p. 10863-10878, 2004.

FRANCISCO, J. B. ; BARBOZA, L. V. ; ZAMBALDI, M. C. . Newton-type methods for restorating solution of the eletric network equation. Tendências em Matemática Aplicada e Computacional (TEMA), v. 1, n. 2, p. 35-42, 2002.

Accepted for publication

Preprints:

BARBOZA, L. V.; FRANCISCO, J. B.; ZAMBALDI, M. C., Augmented Lagragian methods applied to unsolvable power flows, 2011.